# SDR AALA202310027032

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 31,191 hours, 13,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE PACK CAME LOOSE WHEN DOOR OPENED FOR CATERING. REINSTALLED R1 DOOR SLIDE PACK ASSEMBLY. PER GPM 18:01-15 AND AMM 25-66-01.
